# SDR YADA20180907001

- Difficulty date: September 7, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N268SL
- Make and model: Beech 1900C
- Aircraft serial: UC68
- Aircraft time: 41,945 hours, 35,265 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A LOUD HIGH PITCH NOISE AND ELECTRICAL SMELL IN COCKPIT. AIRCRAFT LANDED WITHOUT ISSUE AND AS SCHEDULED. MAINTENANCE INSPECTED COCKPIT AREA, UNDER FLOORBOARDS, BEHIND CIRCUIT BREAKER PANEL AND IN THE AVIONICS BAY. UNABLE TO FIND ANY DEFECTS. AIRCRAFT WAS FLOWN ON OPERATIONAL CHECK FLIGHT WITHOUT ANY ISSUES. RETURNED TO SERVICE.
